Vol. 9(1) Jan. 2021, No. 22, pp. 248-260.

A NOTE ON UNIQUENESS OF TRANSCENDENTAL ENTIRE FUNCTIONS CONCERNING DIFFERENTIAL-DIFFERENCE POLYNOMIALS OF FINITE ORDER
Vol. 9(1) Jan. 2021, No. 22, pp. 248-260
V. HUSNA, S. RAJESHWARI AND S. H. NAVEEN KUMAR

 

Abstract

In this paper, using the notions of weakly weighted sharing and relaxed weighted sharing we study the uniqueness problems of differentialdifference polynomials of transcendental entire functions that share a small function. The results of the paper extends the theorems given by Pulak Sahoo and Gurudas Biswas.


Full Text (PDF 119 K)